MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CHI STD OPEN HEART BASIC OPT 7 702; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE CHI STD OPEN HEART BASIC OPT 7 702; CARDIOVASCULAR PROCEDURE KIT
Model Number CHIP99OH7D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20200213-23-sh was finished on 07th jan 2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.162 g / 10 pieces.There are 175 occurrences reported in the past 12 months.No sample was returned for investigation.According to the supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production and dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported excessive linting of the blue cotton or towels pwtb04-stm from the open heart pack chip99oh7d during a coronary artery bypass graft, cabg.Lint was found on all scrubbed person¿s gloved hands, on the instruments being used, and floating in the saline irrigation and slush machine.Attempts were made to keep instruments and gloved hands clean.Towels were used to square off the chest wound during the procedure and moistened towels were also used to keep instruments clean and free of debris during the procedure.There was no delay or adverse event reported.
 
Additional Manufacturer Narrative
Supplemental report being filed since a sample photo was received for evaluation after the initial mdr was filed.Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.162 g / 10 pieces.There are 175 occurrences reported in the past 12 months.No sample returned for investigation.From the photos received after the initial mdr was filed, a few pieces of lint were noted on the surface of the product.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cah to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production and dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.

Brand Name
CHI STD OPEN HEART BASIC OPT 7 702
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10638739
Report Number1423537-2020-00537
Device Sequence Number14145090
Product Code OEZ
UDI-Device Identifier10888439008050
UDI-Public10888439008050
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHIP99OH7D
Device Catalogue NumberCHIP99OH7D
Device Lot Number403553
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight94